# SDR HALA20240823239

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 43,511 hours, 6,915 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 43,337 hours, 6,874 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Epr System
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ENG CTL - RTO. ENGINE 1 EPR WAS SLOW TO INCREASE AND DID NOT REACH TAKE OFF THRUST.RTO INITIATED BELOW 100 KIAS BRAKE TEMP SLOWLY INCREASE TO APPROX.400C. FOUND MOISTURE AND LOOSE CONNECTOR ON P50 LINE .REMOVED MOISTURE .RETIGHTEN/RE TORQUED PER A330 TSM 71-00-81-810-801-A. ENGINE 1 & 2 OPERATED AS PER AMM 71-00-00-860-810-A. ENGINE 1 RAN ABOVE IDLE AND EPR INCREASE TO SELECTED THROTTLE POSITION, NO FAULT OBSERVED. ENGINE 2 RAN ABOVE IDLE TO COMPARE EPR INDICATIONS TO ENGINE 1, SAME RESULT, NO FAULTS.
